# SDR CA960813004

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LW12452
- Condition: Support Cracked
- Location: Rh Tube Gusset
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION THE R/H ENGINE TURBOCHARGER SUPPORT WAS FOUND BROKEN AT THE UPPER R/H TUBE GUSSET. SUBMITTER STATES THAT THIS SAME PART HAD BEEN REPLACED DURING THE PREVIOUS 100 HOUR INSPECITON.
